Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47
DOI: 10.12691/jmsa-4-1-7
Open AccessArticle

Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System

Salah H Abid1, Sameer Q Hasan1, and Zainab A Khudhu1

1Department of Mathematics, College of Education Almustansryah University

Pub. Date: December 06, 2016

Cite this paper:
Salah H Abid, Sameer Q Hasan and Zainab A Khudhu. Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System. Journal of Mathematical Sciences and Applications. 2016; 4(1):39-47. doi: 10.12691/jmsa-4-1-7


In this paper we presented the existence and stability for classes of Mixed stochastic integro-differential inclusion problem via cosine dynamical semi group with illustrative example.

integro-differential inclusions equations cosine dynamical system mixed-stochastic mild solution fractional partial differential equations Asymptotic Stability

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  Annapoorani. N., park. J.Y, Balachandtran. K, Existence results for impulsive neutral functional integro-differential equations with infinitedelay, Nonlinear Anal. (2009).
[2]  Balakrishnan, A. V., “Applications of Mathematics: Applied Functional Analysis”, by Springer -verlag New York, Inc., (1976).
[3]  Balasubramaniam. P., Existence of solution of functional stochastic differential hnclus- ion,Tamkang J.Math. 33 (2002) 35-43.
[4]  Chang .Y. K., Controllability of impulsive functional systems with infinite delay in Banach spaces, Chaos solitons Fractals 33 (2007) 1601-1609.
[5]  Chang Y. K, A. Anguraj, M. M. Mallika Arjunan,Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear Anal. Hybrid Syst. 2 (2008) 209-218.
[6]  Cao.X. Fu, Y., Existence for neutral impulsive differential inclusions with nonloca l conditions, Nonlinear Anal.68 (2008). 3707-3718.
[7]  Dhage. B.C, Multi-valued mappings and fixed points II, Tamkang J.Math.37. (2006). 27-46.
[8]  Diagana, T., “An Introduction to Classical and P-ADIC Theory of Linear Operators and Application”, Nova Science Publishers, (2006).
[9]  Goldstein J. A., “Semigroup of linear operators and applications”, Oxford Univ. Press, New York, 1985.
[10]  Li K., “Stochastic Delay Fractional Evolut- ions Driven by Fractional Brownian Motion”, Mathematical Method in the Applied Sciences, 2014.
[11]  Lin, A., Hu. L., “Existence results for Impulsive Neutral Stochastic Functional Integro-differential Inclusions with Nonlocal Initial Conditions”, J. Computers and Mathematics with Applications, 59 (2010). 64-73.
[12]  Lasikcka, I., “Feedback semigroups and cosine operators for boundary feedback parabolic and hyperbolic equations”, J. Deferential Equation, 47, pp. 246-272, (1983).
[13]  Madsen Henrik, “ito integrals”, Aalborg University, Denmark, 2006.
[14]  Nouyas. S. K., Existence results for impul- sive partial neutral functional differential inclusions, Electron. J. Differential Equations 30 (2005) 1-11.
[15]  Naito. T, Hino.Y, Murakami S., Functional –differential equations with infinite delay, in :Lecture Notes in Mathematics, Vol. 1473, springer-verlag, Berlin, 1991.
[16]  Nieto. J.J., Y.K. Chang., Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators, Numer, Funct. Anal. Optim. 30 (2009). 227-244.
[17]  Opial., A.Lasota,Z., Application of the kakutani-Ky-Fan theorem in the theory of ordinary differential equations or noncompact acyclic-valued map, Bull. Acad.polon. Sci. Ser. Sci. Math. Astronom. phys. 13 (1965) 781-786.
[18]  Pazy. A., Semigroups of linear operators and applications to partial differential equations, in: Applied Methematical Sciences, vol. 44, springer verlag, New York, (1983).
[19]  Pritchard. A.J, Grimmer. R, Analytic resolvent operators for integral equations in a Banach space, J. Differential Equations 50. (1983). 234-259.
[20]  Ren.Y, Hu. L, Existence results for impulsive neutral stochastic functional integro -differential equations with infinite delays, Acta Appl. Math. (2009).
[21]  Travis, C. C. and Webb, G. F., “Compactness, regularity and uniform continuity properties of strongly continuous cosine families”, Houston J. Math. 3(4) (1977), 555-567.
[22]  Travis, C. C. and Webb, G.F., “Cosine famil- ies and abstract nonlinear second order differential equtions”, Acta Math. Acad. Sci. Hungaricae, 32 (1978), 76-96.
[23]  Vinayagam. D., P. Balasubramanian., Exist- ence of solutions of nonlinear neutral stochastic differential inclusions in a Hilbert space, Stochastic Anal.Appl.23. (2005). 137-151.
[24]  Zabczyk. J, Da Prato .G, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.